| Model Number |
TV-AB3480-N |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/13/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).During the initial implant procedure, a type ia endoleak was observed.The physician elected to implant a palmaz stent (non-endologix); however, the type ia endoleak did not resolve.The patient will be monitored and a 30-day computerized tomography will be performed.
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).During the initial implant procedure, a type ia endoleak was observed.The physician elected to implant a palmaz stent (non-endologix); however, the type ia endoleak did not resolve.The patient will be monitored and a 30-day computerized tomography will be performed.Subsequent to the initial report, additional information was received reporting that the 30-day ct was performed and showed no type 1a endoleak.There some contrast in the distal aorta that is being read as a type ii endoleak (non-device related).The physician has elected to continue to monitor the patient.Therefore, this is no longer a reportable event as the device did not contribute to patient injury.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type ia endoleak is confirmed.This is consistent with the reported adverse event/incident.The most likely causation for user related.No procedure related harms were identified.During the investigation, endologix found reasonable evidence to suggest the device was used off-label.The neck was off label - short severely angulated pararenal aaa- neck length 3mm should be greater than 7mm, taper 31.4% should be less than 10%.The final patient status was reported as being discharged on the second post-operative day following the evar procedure.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Note: as the type 1a endoleak had self-resolved at the 30 day follow up with no further intervention; therefore, this is no longer a reportable event.B5: describe event or problem.G4: awareness date ¿ updated.H6: patient code: remove 1924.H6: result code: remove code 3233.H6: conclusion code: remove code 11.